Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took plan B due to condom break. Had side effects, suspect yeast infection. Can plan B cause infection?

Hi, My girlfriend and i had a condom break, so she took the plan b one step pill 6 hours after the incident. The incident was November 4th and throughout the week she faced side effects from the pill like breast tenderness but started a normal period 6 days later on the tenth, After the period her breasts felt normal agian so we know she isnt pregnant because of a full fledged period. But now She thinks she has a yeast infection . My question is could the plan b pill have caused the yeast infection because of the large amount of hormones it put in her?
Asked On : Mon, 19 Nov 2012
Answers:  0 Views:  69 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor